# SDR DHL99742001

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 330 CARGO SMOKE WARNING LIGHT ILLUMINATED.  DECLARED EMERGENCY AND DESCENDED INTO  IAH.  AT APPROX 2000 FT AGL THE LIGHT  EXTINGUISHED.  LANDED WITHOUT INCIDENT.  FOUND NR 1 SMOKE DETECTOR DEFECTIVE.  REMOVED AND REPLACED SMOKE DETECTOR.
